Journal article icon

Journal article

Intersection pairings on singular moduli spaces of bundles over a Riemann surface and their partial desingularisations

Abstract:

This paper studies intersection theory on the compactified moduli space M(n,d) of holomorphic bundles of rank n and degree d over a fixed compact Riemann surface ∑ of genus g ≥ 2 where n and d may have common factors. Because of the presence of singularities we work with the intersection cohomology groups IH*(M(n,d)) defined by Goresky and MacPherson and the ordinary cohomology groups of a certain partial resolution of singularities M̃(n,d) of M(n,d). Based on our earlier work [25], we give a...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00031-005-1118-1

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
TRANSFORMATION GROUPS
Volume:
11
Issue:
3
Pages:
439-494
Publication date:
2006-09-05
DOI:
EISSN:
1531-586X
ISSN:
1083-4362
URN:
uuid:62e82546-b3bb-416d-a022-71f26f2660fe
Source identifiers:
8041
Local pid:
pubs:8041
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP